CSN Login
Members Online: 14

Please help

hpat's picture
hpat
Posts: 15
Joined: Jul 2006

As I wrote before my husband has had nausea, vomiting and constipation since finishing chemo. A recent CT showed free fluid in his abdomen.One cause could be from lack of peristalisis. Which would give him all the problems he is having. Has anyone had this trouble and will probiotics help. How long to get your self back in sinc.

Pat

lumpling's picture
lumpling
Posts: 10
Joined: Jul 2005

Dear Pat,
I don't know about probiotics helping fluid outside the intestines. If I'm understanding what you wrote correctly.

Do the doctors call this fluid ascites? I know from other people's stories that ascites can cause constipation and bowel obstructions because of the pressure that it puts on the bowels.

I'm sorry that I'm not more help!
Take care,
Amy

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network